Volume 11, Issue 2
A Low Frequency Model for Acoustic Propagation in a 2D Flow Duct: Numerical Computation

Lauris Joubert & Patrick Joly

10.4208/cicp.181209.040111s

Commun. Comput. Phys., 11 (2012), pp. 508-524.

Preview Full PDF BiBTex 98 435
  • Abstract

In this paper we study a low frequency model for acoustic propagation in a 2D flow duct. For some Mach profile flow, we are able to give a well-posedness theorem. Its proof relies on a quasi-explicit expression of the solution which provides us an efficient numerical method. We give and comment numerical results for particular linear, tangent and quadratic profiles. Finally, we give a numerical validation of our asymptotic model.


  • History

Published online: 2012-12

  • Keywords

  • AMS Subject Headings

  • Cited by